# SDR HEEA079881

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 729 hours
- Engine: Allsn 250C47B
- Engine time: 729 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146616
- Condition: Damaged
- Location: Engine
- Part time: 729 hours, 1,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO NR 1 WHEEL DAMAGED.  UPON INSPECTION OF TURBINE PARTS NOTED SULFIDATION ON NR 1 WHEEL LEADING EDGE BLADES. SCRAPPED PART.
